# SDR CA010809003

- Difficulty date: July 25, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,485 hours
- Engine: Pwa PT6A65B
- System (JASC): 2150 · Cabin Cooling System
- Part: Shaft
- Part number: 1155550259
- Condition: Sheared
- Location: A/C Pack
- Part time: 593 hours, 869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) QUILL SHAFT IN AIR CONDITIONING COMPRESSOR DRIVE SHEARED AT SHEAR POINT BEHIND SPLINE. SHAFT REPLACED & AIRCRAFT RETURNED TO SERVICE.
